MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171060670
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the iliac artery.A 6.0 x 60, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon second inflation.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit g4: premarket / 510(k) #: k141521, k141597 b5: describe event or problem: updated.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the iliac artery.A 6.0 x 60, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon second inflation.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the 40% stenosed target lesion was located in the mild tortuous and moderately calcified vein.The balloon rupture at 10 atmospheres (atm), which is the nominal pressure for 30 seconds.The device was carefully removed after the event and the patient was fine.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24890504
Report Number2124215-2026-20486
Device Sequence Number18600662
Product Code FGE
UDI-Device Identifier08714729793762
UDI-Public(01)08714729793762(17)260322(10)31288204
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2026
Device Model NumberH74939171060670
Device Catalogue NumberH74939171060670
Device Lot Number0031288204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/13/2026
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale